# SDR DALA2015010600080

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SECTION-CONNECTING IN AFT CARGO FUSELAGE UNDERFLOOR LOCATED AT FR 67 AND STR 28L MEASURES L=3", W=0.100", D=0.002" APPROXIMATELY  SSI 534144.
